# SDR USAA050084

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q3 - WEB PLATE, .2500 INCH AROUND, CORROSION; LEVEL 1; TASK NR C53-20201, AFT CARGO DOOR THRESHOLD; CORROSION AROUND NUT PLATE HOLES.  DEFECTIVE PART REPLACED WITH IDENT PART IAW DWG NR 65-47957. (K)
